MathSciNet Relay Station
MathSciNet bibliographic data
MR1267615 60G10 (60E15)
Rio, Emmanuel Inégalités de moments pour les suites stationnaires et fortement mélangeantes. (French) [Moment inequalities for stationary strongly mixing sequences] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 4, 355–360.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement